Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the coefficients of Bazilevič functions


Authors: F. R. Keogh and Sanford S. Miller
Journal: Proc. Amer. Math. Soc. 30 (1971), 492-496
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9939-1971-0283191-7
MathSciNet review: 0283191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $B(\alpha )$ denote the class of normalized $(f(0) = 0,f’(0) = 1)$, Bazilevič functions of type $\alpha$ defined in $\Delta :|z| < 1,{\text {i.e.}}f(z) = {[\alpha \smallint _0^zP(\zeta )g{(\zeta )^\alpha }{\zeta ^{ - 1}}d\zeta ]^{1/\alpha }}$ where $g(\zeta )$ is starlike in $\Delta ,P(\zeta )$ is regular with $\Re P(\zeta ) > 0$ in $\Delta$ and $\alpha > 0$. Let ${B_m}(\alpha )$ denote the subclass of $B(\alpha )$ which is m-fold symmetric $(f({e^{2\pi i/m}}z) = {e^{2\pi i/m}}f(z),m = 1,2, \cdots )$. Functions in $B(\alpha )$ have been shown to be univalent. The authors obtain sharp coefficient inequalities for functions in ${B_m}(1/N)$ where N is a positive integer. In addition an example of a Bazilevič function which is not close-to-convex is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

Keywords: Univalent, Bazilevi&#269; functions, close-to-convex functions, <I>m</I>-fold symmetric, Bieberbach conjecture, majorization
Article copyright: © Copyright 1971 American Mathematical Society